Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 285, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2016, 2:25 PM CDT for Clinton County, Cumberland County, Monroe County, Kentucky. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 2:25 PM CDT (19:25 UTC)
- Expired
- Jul 8, 2016, 2:45 PM CDT
- In force
- 20 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, KY, Cumberland County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 2:40 PM CDT | HAIL 1.25 | 2 Wnw Hestand, KY | REPORTED AT CELINA ROAD, TOMPKINSVILLE, KY. |
| Jul 8, 2:40 PM CDT | HAIL 1.75 | 1 E Gamaliel, KY | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 10:06 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2067 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
231
WUUS53 KLMK 081925
SVRLMK
KYC053-057-171-081945-
/O.NEW.KLMK.SV.W.0285.160708T1925Z-160708T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 245 PM CDT
* AT 225 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TOMPKINSVILLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...GAMALIEL...ASHLOCK...LITTRELL...FREETOWN...PEYTONSBURG...
BLYTHE...OTIA...VERNON AND FROGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
&&
LAT...LON 3662 8589 3671 8583 3668 8524 3663 8525
3663 8527 3661 8548
TIME...MOT...LOC 1925Z 291DEG 30KT 3664 8573
HAIL...1.00IN
WIND...60MPH
$$
JDG/INS3 follow-up statements
417
WWUS53 KLMK 081927
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 PM CDT FRI JUL 8 2016
KYC053-057-171-081945-
/O.CON.KLMK.SV.W.0285.000000T0000Z-160708T1945Z/
CLINTON KY-MONROE KY-CUMBERLAND KY-
227 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN CLINTON...SOUTHEASTERN MONROE AND SOUTHEASTERN
CUMBERLAND COUNTIES...
AT 226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOMPKINSVILLE...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...GAMALIEL...ASHLOCK...LITTRELL...FREETOWN...PEYTONSBURG...
BLYTHE...OTIA...VERNON AND FROGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY.
&&
LAT...LON 3662 8583 3671 8583 3668 8524 3663 8525
3663 8527 3661 8548
TIME...MOT...LOC 1926Z 291DEG 30KT 3663 8571
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JDG762
WWUS53 KLMK 081933
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
233 PM CDT FRI JUL 8 2016
KYC053-057-171-081945-
/O.CON.KLMK.SV.W.0285.000000T0000Z-160708T1945Z/
CLINTON KY-MONROE KY-CUMBERLAND KY-
233 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN CLINTON...SOUTHEASTERN MONROE AND SOUTHEASTERN
CUMBERLAND COUNTIES...
AT 232 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
TOMPKINSVILLE...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...GAMALIEL...ASHLOCK...LITTRELL...FREETOWN...PEYTONSBURG...
BLYTHE...OTIA...VERNON AND FROGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY.
&&
LAT...LON 3662 8583 3671 8583 3668 8524 3663 8525
3663 8527 3661 8548
TIME...MOT...LOC 1932Z 291DEG 30KT 3660 8562
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JDG253
WWUS53 KLMK 081936
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM CDT FRI JUL 8 2016
KYC053-057-171-081945-
/O.CON.KLMK.SV.W.0285.000000T0000Z-160708T1945Z/
CLINTON KY-MONROE KY-CUMBERLAND KY-
236 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN CLINTON...SOUTHEASTERN MONROE AND SOUTHEASTERN
CUMBERLAND COUNTIES...
AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOMPKINSVILLE...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...ASHLOCK...LITTRELL...VERNON...FROGUE...HARLAN CROSSROADS...
PEYTONSBURG...BOLES...BLYTHE AND HESTAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY.
&&
LAT...LON 3662 8579 3670 8571 3668 8524 3663 8525
3663 8527 3661 8548
TIME...MOT...LOC 1935Z 284DEG 19KT 3663 8568
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:01 PM CDT, 24 minutes earlier.
Area forecast discussion, Jul 8, 2:01 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
301 PM EDT FRI JUL 8 2016
.SHORT TERM (Now through Saturday)...
Issued at 257 PM EDT Fri Jul 8 2016
Cold front advancing from the northwest may still spark scattered
thunderstorms behind the current activity moving into eastern
Kentucky. Subsidence behind those storms and gradual loss of heating
into this evening should keep storms from becoming widespread. Also,
will have to watch complex moving east across southern Missouri this
afternoon. 850-300 flow would take this complex to the east, more
towards northern Tennessee or the KY/TN border area (which is
supported by the HRRR). So, will keep at least scattered PoPs in the
forecast for several more hours. Will make last minute decision
depending on how things look at issuance time.
Saturday and Saturday night look nice as high pressure noses in from
the north behind tonight's cold front. High temperatures on Saturday
will be in the 80s with dew points in the 60s.
.LONG TERM (Saturday Night through Thursday)...
Issued at 300 PM EDT Fri Jul 8 2016
Though upper ridging will try to build in this week, a weakness in
the ridge overhead Sunday-Monday may help foster thunderstorm
activity (especially Monday).
For the rest of the week we'll be on the edge of the ridge with
occasional disturbances moving through the zonal flow. This will
result in a forecast of daily scattered thunderstorm chances.
Temperatures will be about normal for mid-July.
&&
.AVIATION (18Z TAF Update)...
Issued at 104 PM EDT Fri Jul 8 2016
The main forecast challenge will be timing additional showers/storms
into terminals this afternoon into this evening. Complex of
thunderstorms has pushed east of SDF/LEX early this afternoon. This
should clear things out at these terminals for a few hours, but
additional thunderstorms will be possible late this afternoon into
this evening at all sites. Confidence in storm timing and coverage
remain rather low at this time. For tonight, a cold front should
make enough progress through all sites to dry things out for the
early morning hours into Saturday. Some low stratus will be
possible tonight, especially at BWG, but not enough confidence to
include any mention at this time.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until midnight EDT /11 PM CDT/ tonight for
KYZ024-026>028-045>048-053>057-061>067-070>078-081-082.
IN...NONE.
&&
Short Term........13
Long Term.........13
Aviation..........KJDHazardous weather outlook, Jul 8, 10:20 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1120 AM EDT FRI JUL 8 2016 INZ077>079-084-089>092-KYZ023-025-029>043-049-091530- WASHINGTON-SCOTT-JEFFERSON-CRAWFORD-PERRY-HARRISON-FLOYD-CLARK- HANCOCK-MEADE-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER- ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...ENGLISH... TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...LEWISPORT... HAWESVILLE...BRANDENBURG...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...WINCHESTER 1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/ ...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. INZ076-083-091530- ORANGE-DUBOIS- INCLUDING THE CITIES OF...PAOLI...JASPER 1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. KYZ024-026>028-045>048-053>057-061>067-070>078-081-082-091530- BRECKINRIDGE-OHIO-GRAYSON-HARDIN-NELSON-WASHINGTON-MERCER-JESSAMINE- LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...HARDINSBURG...HARTFORD...LEITCHFIELD... ELIZABETHTOWN...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. 13
In the hours before
Local storm report, Jul 8, 1:37 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
237 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM FLASH FLOOD RICHMOND 37.75N 84.29W
07/08/2016 MADISON KY PUBLIC
SOME STREET FLOODING REPORTED.
&&
SZAPPANOSSpecial weather statement, Jul 8, 1:57 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM CDT FRI JUL 8 2016
KYZ074>076-078-081-082-081930-
METCALF-CUMBERLAND-RUSSELL-MONROE-CLINTON-BARREN-
157 PM CDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RUSSELL...
CLINTON...NORTH CENTRAL MONROE...SOUTHERN METCALFE...EAST CENTRAL
BARREN AND CUMBERLAND COUNTIES...
AT 157 PM CDT...A STRONG THUNDERSTORM WAS NEAR BURKESVILLE...MOVING
EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALBANY...BURKESVILLE...LESLIE...AARON...ELLINGTON...NOBOB...MANNTOWN...
WILLOW SHADE...AMANDAVILLE AND HEGIRA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3688 8590 3694 8558 3690 8499 3686 8506
3683 8506 3681 8503 3676 8500 3670 8502
3669 8502 3668 8500 3667 8501 3666 8500
3663 8500 3662 8499
TIME...MOT...LOC 1857Z 281DEG 48KT 3686 8543
JDGSpecial weather statement, Jul 8, 1:59 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
159 PM CDT FRI JUL 8 2016
KYZ075-081-082-081945-
CUMBERLAND-MONROE-CLINTON-
159 PM CDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON...MONROE
AND SOUTHERN CUMBERLAND COUNTIES...
AT 159 PM CDT...A STRONG THUNDERSTORM WAS 12 MILES NORTHWEST OF RED
BOILING SPRINGS...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...GAMALIEL...AKERSVILLE...ASHLOCK...JEFFREY...FREETOWN...
SHIPLEY...GUM TREE...CLOYDS LANDING AND MUD LICK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3663 8597 3665 8595 3667 8596 3675 8594
3679 8587 3681 8567 3662 8500 3663 8527
3661 8557
TIME...MOT...LOC 1859Z 283DEG 25KT 3670 8594
JDG/INSSpecial weather statement, Jul 8, 2:01 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT FRI JUL 8 2016
KYZ049-056-057-067-081945-
LINCOLN-CLARK-MADISON-GARRARD-
301 PM EDT FRI JUL 8 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EASTERN GARRARD...
MADISON...SOUTHERN CLARK AND EASTERN LINCOLN COUNTIES...
AT 301 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES EAST OF NICHOLASVILLE TO NEAR PULASKI...AND
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...LANCASTER...HARRIS FERRY...MCCREARY...BEREA...CRAB ORCHARD...
PREACHERSVILLE...DOYLESVILLE...LOG LICK AND OLIVERS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3786 8401 3787 8403 3784 8400 3785 8408
3782 8412 3781 8408 3765 8413 3757 8409
3752 8426 3754 8435 3747 8437 3748 8445
3733 8450 3735 8456 3726 8472 3778 8450
3780 8446 3784 8448 3799 8400 3793 8397
TIME...MOT...LOC 1901Z 262DEG 20KT 3784 8443 3726 8466
KJDLocal storm report, Jul 8, 2:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST 3 SW LANCASTER 37.58N 84.62W
07/08/2016 M51 MPH LINCOLN KY PUBLIC
LINCOLN COUNTY KENTUCKY MESONET SITE.
&&
MRCLocal storm report, Jul 8, 2:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST 3 SW LANCASTER 37.58N 84.62W
07/08/2016 M51 MPH LINCOLN KY MESONET
LINCOLN COUNTY KENTUCKY MESONET SITE.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:07 PM CDT | River Flood Warning | LMK | Edmonson | 49 hr |
| Jul 8, 8:12 AM CDT | Severe Thunderstorm Warning | LMK | Hancock | 33 min |
| Jul 8, 8:25 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 35 min |
| Jul 8, 8:48 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 27 min |
| Jul 8, 9:07 AM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 38 min |
| Jul 8, 9:16 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 44 min |
| Jul 8, 9:46 AM CDT | Special Weather Statement | LMK | Jefferson, Spencer | 29 min |
| Jul 8, 9:50 AM CDT | Severe Thunderstorm Warning | LMK | Trimble | 40 min |
| Jul 8, 9:58 AM CDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 32 min |
| Jul 8, 10:10 AM CDT | Special Weather Statement | LMK | Anderson, Henry, Oldham, Shelby, Spencer | 35 min |
| Jul 8, 10:27 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 33 min |
| Jul 8, 10:28 AM CDT | Severe Thunderstorm Warning | LMK | Trimble | 32 min |
| Jul 8, 10:50 AM CDT | Special Weather Statement | LMK | Fayette, Scott | 25 min |
| Jul 8, 11:11 AM CDT | Special Weather Statement | LMK | Bourbon, Clark, Harrison, Nicholas | 34 min |
| Jul 8, 11:18 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette | 27 min |
| Jul 8, 12:33 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 27 min |
| Jul 8, 12:54 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 36 min |
| Jul 8, 1:06 PM CDT | Special Weather Statement | LMK | Garrard, Jessamine, Madison | 24 min |
| Jul 8, 1:10 PM CDT | Areal Flood Advisory | LMK | Anderson, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more | 3 hr |
| Jul 8, 1:15 PM CDT | Special Weather Statement | LMK | Metcalfe | 30 min |
| Jul 8, 1:18 PM CDT | Special Weather Statement | LMK | Boyle | 27 min |
| Jul 8, 1:20 PM CDT | Flash Flood Warning | LMK | Garrard, Jessamine, Madison | 3 hr |
| Jul 8, 1:22 PM CDT | Special Weather Statement | LMK | Allen, Monroe | 38 min |
| Jul 8, 1:30 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 30 min |
| Jul 8, 1:36 PM CDT | Special Weather Statement | LMK | Madison | 9 min |
| Jul 8, 1:41 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Mercer | 34 min |
| Jul 8, 1:48 PM CDT | Flash Flood Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more | 3 hr |
| Jul 8, 1:48 PM CDT | Flash Flood Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Madison, Mercer and 2 more | 3 hr |
| Jul 8, 1:57 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 33 min |
| Jul 8, 1:59 PM CDT | Special Weather Statement | LMK | Monroe | 46 min |
| Jul 8, 2:01 PM CDT | Special Weather Statement | LMK | Garrard, Madison | 44 min |
| Jul 8, 2:14 PM CDT | Areal Flood Advisory | LMK | Garrard, Lincoln, Madison | 3 hr |
| Jul 8, 2:39 PM CDT | Flash Flood Warning | LMK | Garrard, Lincoln, Madison | 3 hr |
| Jul 8, 6:25 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.